Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some asymptotic properties of Padé approximants to $ e\sp {-x}$

Author: C. Underhill
Journal: Math. Comp. 47 (1986), 253-263
MSC: Primary 41A20; Secondary 41A21, 41A25
MathSciNet review: 842133
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The method of matched asymptotic expansions is used to analyze the asymptotic behavior of the real zeros of, and error incurred by, Padé approximants to $ {e^{ - x}}$. These approximants are of interest because of their application in solving systems of ordinary differential equations arising from mathematical models of physical processes, for example, the heat equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A20, 41A21, 41A25

Retrieve articles in all journals with MSC: 41A20, 41A21, 41A25

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society